Join the 'Fatigue' group to help and get support from people like you.
Related terms: Lethargy, Multiple Sclerosis Fatigue, Tiredness, Lethargic
We found 726 questions associated with the 'Fatigue' topic.
Posted 18 Dec 2013 by • 24 answers
I got my implant on october 22nd this year and now in december i am having alot of pregnancy signs Increased appitite, Fatigue, Gas, Bloated, Headaches, Dizzy spells, Light headed and im urinating more then before I had a period for two weeks after getting it and have not got another period yet and ...
Posted 18 May 2012 by • 13 answers
MY 17 year old nephew has been very sick with extreme fatigue and nausea for about 3 weeks. He just saw gi, who told him it's constipation. His mom (my twin sis) is furious-but I think it's possible, and she should at least try treating it. My sister is concerned something more serious is ...
Posted 16 Feb 2014 by • 32 answers
I have been taking Bupropion XL 150 for only 2 days. It was prescribed to treat depression, fatigue, confusion, etc. I take it around 8am. I do not really feel any effect, except I am completely wiped out by early afternoon. This wasn't the case prior to starting this medication. The past 2 ...
Posted 23 Oct 2012 by • 7 answers
I just started taking 20mg prozac and 150mg wellbuterin. I have been on them for a wk. I have been so tired that I sleep all day and night. Will this go away or is this a side effect? I have a 2 and 3 yr old to take care of and just cant be this tired."
Posted 13 Jul 2012 by • 7 answers
I am on Zoloft 50 mg since 6 months now, a month ago, I started to feel general fatigue and tiredness, now it is extreme, I feel tired after reading one page, and though, I keep laying down all day long, that affected my productivity and ability to study, totally. What to do?
Posted 22 Apr 2011 by • 16 answers
Posted 8 Mar 2015 by • 36 answers
I completed my 12 week treatment just 3 days ago. But still have that insomnia and fatigue. I figure that the insomnia is adding to the fatigue and also really don't expect them to go away in just 3 days. But would be nice to know if there is a predicted time when the side effects should wear ...
Posted 28 May 2013 by • 2 answers
My lower numbers in BP dropped and pulse is running 45-65 so they stopped it. I am still feeling fatigue and dizzy after stopping it for 5 days???
Posted 20 Dec 2017 by • 3 answers
... Heart rate elevation, tremors, intermittent elevated blood pressure , fatigue, And anxiety. How long does this go on for?How long should I expect these side effects to last?
Posted 23 May 2011 by • 11 answers
I have chronic fatigue and now, apparently fibromyalgia. My doctor has asked me to take Lyrica and Cymbalta. The Lyrica is no problem, but the Cymbalta (30 mg) I took one time while I was off work to see if it caused side effects, and I was dizzy and it made me very tired. The doctor told me to ...
Posted 23 Jul 2013 by • 16 answers
This is steadily getting worse. I called my neurologist and could not even get an appointment to discuss anything. She said there is nothing that can be done for me. I asked about special shoes or anything to help with the balance and lack of coordination. I walk like a drunk all the time and have ...
Posted 27 Dec 2010 by • 12 answers
... to do is sleep. I cant take this anymore. I have no life. I can stay up for about 4-6 hours then I cant seem to fight the fatigue. This is worse than any pain issue I have e.g, fibromyalgia, chronic pain, 2 knee replacements and it just goes on and on. I need energy. Ive tried herbs such as b12 ...
Posted 7 Jan 2015 by • 2 answers
I missed 2 birth control pills in a row, which resulted in taking 2 pills a day for 2 days as directed. During this time, I had unprotected sex (a couple of times). Recently, i have been fatigue and getting headaches (something unusual for me). I am now 3 days late with my period. I have been on ...
Posted 1 Jul 2013 by • 3 answers
I am a 39 y/o female and my dr put me on it a week ago because I have trouble with fatigue and focusing. I'm not ADD/ADHD. I have noticed being really depressed. I have not noticed any obvious change in fatigue or focus. Just wondering if I need to give it longer.
Posted 6 Jan 2011 by • 7 answers
I'm a 28 yr old female this is my 1st day taking this medicine zoloft 100 mg I have experienced feeling hot all over & fatigue,Ive been reading review & have seen that fatigue is a big side affect & i've also read where ppl have gained weight & I sure don't need ...